# SDR REXA2024112701515

- Difficulty date: October 23, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 42,743 hours, 32,092 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S61444
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R IS CORRODED BETWEEN FS 265.00 AND FS 280.00.   COMPLIED WITH ALL STEPS OF REO 670-53-11-2046 REV. -- DATED 2024-11-25
